# SDR SIMA20140504007

- Difficulty date: May 4, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,732 hours, 17,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SKIN STRUCTURAL SUPPORT FOR PAX DOOR MID STEP HAS 2 CRACKS.  1/2 INCH LENGTH TOTAL.  COMPLETED REPAIR OF THE FWD SKIN STRUCTURAL SUPPORT FOR PAX DOOR MID STEP IAW SRM 52-11-04-201-004-A001.
